# SDR DXTA200601500

- Difficulty date: July 14, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N938QS
- Make and model: Cessna 750
- Aircraft serial: 7500183
- Aircraft time: 4,477 hours, 2,640 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: MP50G4
- Part serial: 218
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 5 DEG AND WOULD NOT RESET SLATS WORKED OK ON GROUND, FLAPS RESET 3 TIMES IN 2 SECS AND FLAPS WOULD GO UP.  REMOVED AND REPLACED FLAP POWER DRIVE UNIT, OPERATIONALLY CHECK'S GOOD IAW CE750 M/M 27-50-00.
